# SDR 98ZZZX4064

- Difficulty date: October 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N356WC
- Make and model: Gulstm 560
- Aircraft serial: 560432
- System (JASC): 5260 · Entrance Stairs
- Part: Cable
- Part number: S28375
- Condition: Broken
- Location: Step Assy
- Part time: 465 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FWD DOOR CABLE BROKE AS PILOT GOT OFF AIRPLANE.  THIS NEW COMPOSITE STEP HAS 2 SUPPORT CABLES, 1 FWD AND 1 AFT.  THIS IS 3RD CABLE THAT HAS BROKEN.  THE 1ST CABLE BROKE AT 151.8 HRS; FWD CABLE.  THE 2ND BROKE AT 358.4 HRS; AFT CABLE.  CABLES HAVE BEEN BREAKING AT THE BOTTOM END WHERE IT SWAGES TO THE CABLE FITTING. CABLE IS IN A STRAIGHT-LINE PULL WHEN THE STEP IS EXTENDED.  CABLES DO BEND WHEN THE STEP IS RETRACTED, BUT THERE IS NO LOAD ON THEM THEN.  THERE HAVE BEEN NO INJURIES, BUT SUBMITTER STATED THAT POSSIBILITY EXISTS IF BOTH CABLES BROKE AT ONCE.  A NEW CABLE WAS INSTALLED AND RIGGED.
